Print

Print


I have seen many of these and have always used IV diphehydramine with immediate and 100% success.
Always discharge on PO benedryl.  No bounce backs yet.
Eugene Izsak
Toledo, Ohio

Peter Barnett wrote:

> Dear All,
>
> I have a question for the list.  We had a patient have what sounded like an
> oculogyric crisis withy stiffening of the back and neck.  Was treated with
> midazolam and it resolved.  The other question was whether this was a seizure.
> Question: Does midazolam stop the oculogyric crisis?  Currently we would
> used benztropine or diphendyramine.  Any body got any comments?
>
>   Peter
> Dr. Peter Barnett MBBS FRACP MSc(epid) FACEM
> Deputy Director
> Department of Emergency Medicine
> Royal Children's Hospital
> Flemington Rd,
> Parkville, Victoria
> Australia,  3052
>
> Telephone     + 61  3  9345.6592
> Facsimile      + 61  3  9345-5938
>
> E-mail            [log in to unmask]
>
> For more information, send mail to [log in to unmask] with the message: info PED-EM-L
> The URL for the PED-EM-L Web Page is:
>   http://www.brown.edu/Administration/Emergency_Medicine/ped-em-l.html

For more information, send mail to [log in to unmask] with the message: info PED-EM-L
The URL for the PED-EM-L Web Page is:
  http://www.brown.edu/Administration/Emergency_Medicine/ped-em-l.html